MAUDE Adverse Event Report: Oscor Inc EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

Oscor Inc EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3401
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had inappropriate shocks due to the oversensing of noise via reduced intrinsic complexes.The smart pass feature had programmed itself off due to the low intrinsic amplitudes.The sensing vector was set to the primary vector.There were untreated episodes stored due to the same noise.The doctor ordered some imaging which confirmed there is no suture near sense b electrode.The clinic reprogrammed the sensing vector to the secondary vector.The patient had another inappropriate shock.Technical services advised some options.There were no additional adverse patient effects.The system remains implanted.

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Oscor Inc
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor, Incorporated
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50896262
Report Number2124215-2026-51128
Device Sequence Number20296688
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)180801
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA136552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale